# SDR UPS00232580

- Difficulty date: May 7, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N911UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19119
- Aircraft time: 56,855 hours, 50,125 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, STR 25R BS 730 CORRODED.  FOUND WHILE WORKING CUSTOMER CARD NR 150173 FUSE 46.  REMOVED AND REPAIRED STRINGER SECTION IAW SRM 53-10-3.
